# SDR CA080709005

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 21,537 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2720 · Rudder Control System
- Part: Retaining Ring
- Part number: RS87
- Condition: Missing
- Location: Rudder Pedal
- Part time: 500 hours
- Component: Rudder Pedal, Braero
- Component part number: 137216E401
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) RUDDER PEDAL BECAME DISENGAGED FROM PEDAL SPIGOT, RS87 RETAINING RING CAME OUT OF RETAINING SLOT. RETAINING RING SEEMED TO HAVE INSUFFICIENT TENSION TO STAY IN SLOT. NEW RING INSTALLED AND NO FURTHER PROBLEMS. FLEETWIDE INSPECTION CARRIED OUT AND NO SIMILAR PROBLEMS FOUND.
